# SDR SIMA20120524003

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 22,271 hours, 19,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 2968, THE CREW REPORTED THE MAIN CABIN DOOR HARD TO OPEN AND CLOSE DURING LOCK, UNLOCK SEQUENCE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND LUBRICATED IAW AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
